# SDR YTRA202402020001

- Difficulty date: January 24, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N763MH
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Aircraft time: 22,936 hours, 62,403 cycles
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: UNKNOWN
- Condition: Separated
- Location: Turbine Wheel
- Component: Wheel, Allsn
- Component part number: M25010227
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT ENGINE SHUTDOWN. ON TEARDOWN INSPECTION IT WAS DISCOVERED THAT THE 1ST STAGE TURBINE WHEEL BLADES HAD SEPARATED FORM THE BODY OF THE WHEEL. SEE BLOCK 6 BELOW FOR DETAILED INFORMATION ON WHEEL.
